# SDR P2EA98162

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED MAINTENANCE, IT WAS NOTED THAT THE SEAT MOUNTED EMERGENCY EXIT LIGHTS ON ROWS 9 THROUGH 17 WERE INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.  (M)
